# SDR CALA2010032500101

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 32,295 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DL3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB BURNT OUT AT EXIT SIGN FWD OF 12DEF.  REPLACED BULB, OPS CHECK GOOD.
